# SDR CALA2023100602955

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 68,971 hours, 29,030 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337068220000
- Condition: Cracked
- Location: Sta 1869 - 1923
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AVO 11163, FND 8 HOLES OVR MAXX ALLOWABLE , HFEC ACCOMPLISHED NO INDICATIONS NOTED.  THIS IS FOR HOLES L1, L2, L3, L4, L5, L6, L7, L9.  ORIGINAL LPS ARE 5711462, 5611474, 5711490, 5714497, 5714485, 5714474, 5711504 & 5714462. LOCK FOR MX FERRY ABOVE REF ORIGINAL LP 5611474 ENTERED IN ERROR, CORRECT LP IS 5711474 FOR L2 HOLE RESULTS UNLOCKING FOR UPDATES AND CLEARING REF LP 5893968 FOR WORK PERFORMED.
